Über eine Erweiterungsmöglichkeit der Kurventheorie.

Stanko Bilinski

Monatshefte für Mathematik (1963)

  • Volume: 67, page 289-302
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Bilinski, Stanko. "Über eine Erweiterungsmöglichkeit der Kurventheorie.." Monatshefte für Mathematik 67 (1963): 289-302. <http://eudml.org/doc/177219>.

author = {Bilinski, Stanko},
journal = {Monatshefte für Mathematik},
keywords = {differential geometric Euclidean spaces},
pages = {289-302},
title = {Über eine Erweiterungsmöglichkeit der Kurventheorie.},
url = {http://eudml.org/doc/177219},
volume = {67},
year = {1963},

AU - Bilinski, Stanko
TI - Über eine Erweiterungsmöglichkeit der Kurventheorie.
JO - Monatshefte für Mathematik
PY - 1963
VL - 67
SP - 289
EP - 302
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/177219
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.